# SDR DALA2016092206774

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 76,673 hours, 58,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R GALLEY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRES CROSSED BETWEEN 1R DOOR OVERHEAD EMERGENCY LIGHT SOCKET AND SWITCH FOR OVERHEAD WORK LIGHTS.  RECONFIGURED WIRING IAW WDM 33-51-12.  OPS CHECK GOOD.
